MAUDE Adverse Event Report: EXACTECH, INC. CC TIBIAL INSERT SZ 2, 22MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. CC TIBIAL INSERT SZ 2, 22MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number CC TIBIAL INSERT SZ 2, 22MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, a poly swap was scheduled for (b)(6) 2021.All needed materials (implants and instruments) were prepared the day before.The implant record was obtained.The surgeon was told his only options were replacing the 22mm insert that was in there or increasing to a 26mm or 30mm.Early in the day on the date of surgery we (rep and surgeon's staff) looked at the pics of the case and informed the surgeons of our concerns.The femur needed to be revised and due to the sizes of existing implants our systems parameters may no cover the gap and a total femur may be needed.The surgeon canceled the procedure on the left knee and proceeded to scope the right knee.Patient was scheduled for a poly swap.That was deemed inadequate in a group discussion.The procedure was canceled and referred to a revision specialist.Patient continued on with scope of right knee but left knee revision was cancelled and referred to another hss surgeon.The were no devices removed to be returned for analysis.Additional information received indicates that left knee revision was scheduled due to massive instability and pain.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the pain and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.

Brand Name
CC TIBIAL INSERT SZ 2, 22MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key12856389
Report Number1038671-2021-00626
Device Sequence Number4828989
Product Code JWH
UDI-Device Identifier10885862054210
UDI-Public10885862054210
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCC TIBIAL INSERT SZ 2, 22MM
Device Catalogue Number208-22-22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2021
Supplement Date Received by Manufacturer06/13/2022
Initial Report FDA Received Date11/22/2021
Supplement Report FDA Received Date07/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale